# SDR QXEA200500540

- Difficulty date: March 23, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 3,256 hours, 3,130 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE RIGHTHAND FORWARD SPINE COWL BRACKET IS CRACKED.  REPAIRED IAW RD 8/4-71-032 AND DHC-8-400 SRM 51-42-05.
